Dr Athanasios Sourmelidis
Institut für Analysis und Zahlentheorie
Steyrergasse 30
8010 Graz

Room: ST·02·214
Phone: +43 (316) 873–7122
Office hour: by appointment
Email: sourmelidis@math.tugraz.at


  1. journal version Weak Universality Theorem on the Approximation of Analytic Functions by Shifts of the Riemann Zeta-Function from a Beatty Sequence Unif. Distrib. Theory 13 (2), 131–146 (2018)
  2. preprint journal version On the meromorphic continuation of Beatty Zeta-functions and Sturmian Dirichlet series J. Number Theory 194, 303–318 (2019)
  3. journal version A universality theorem for the Riemann zeta-function with respect to Beatty sets Lith. Math. J. 60, 92–106 (2020)
  4. preprint published version The Values of the Riemann Zeta-Function on Discrete Sets J. Lee J. Steuding A. I. Suriajaya Proceedings of the International Conference: Various Aspects of Multiple Zeta Functions In Honor of Professor Kohji Matsumoto's 60th Birthday, (2020)
  5. journal version Estimates for Weyl sums in the theory of discrete universality to appear in The Ramanujan Journal
  6. preprint On the Vertical Distribution of Values of L-functions in the Selberg Class T. Srichan J. Steuding submitted
  7. preprint On the Value-Distribution of Hurwitz Zeta-Functions with Algebraic Parameter J. Steuding submitted
  8. preprint Dirichlet Series with Periodic Coefficients and their Value-Distribution Near the Critical Line J. Steuding A. I. Suriajaya submitted
  9. preprint The Julia Line of a Riemann-Type Functional Equation -- Counting Formulae, Dirichlet Polynomial Approximations, and a Weak Gram Law -- J. Steuding A. I. Suriajaya submitted


Born: 1991


Dr. rer. nat., University of Würzburg
thesis: Universality and Hypertranscendence of Zeta-Functions
doctoral advisor: J. Steuding
M.Sc., University of Patras
B.Sc., University of Patras


PostDoc Researcher at the Institute of Analysis and Number Theory at Graz University of Technology
Research Assistant at the University of Würzburg in the research group of J. Steuding


  1. Denseness results of Hurwitz Zeta-Functions with Algebraic Parameter, International conference on analytic number theory dedicated to 75th anniversary of G. I. Arkhipov and S. M. Voronin, Moscow (online), December 2020
  2. On the Vertical Distribution of Values of L-functions in the Selberg Class, Arithmetik an der A7: zu Gast in Linz, Linz, January 2020
  3. Discrete Moments of the Riemann zeta-function, Arithmetik an der A7, Ulm, July 2019
  4. Sequences of Imaginary Parts of Riemann Zeta-Zeros and their Distribution, Mini-Symposium on Analytic Number Theory and Applications, Linz, April 2019
  5. On the Vertical Distribution of Values of the Riemann Zeta-Function (Poster), Value Distribution of Zeta and L-Functions and Related Topics,, RIKEN, Wako, March 2019
  6. Meromorphic continuation of the Beatty zeta-function, International Conference on Number Theory dedicated to the 70th birthdays of Professors Antanas Laurinčikas and Eugenijus Manstavičius, Palanga, September 2018
  7. Universality with respect to permutations from the Lévy group, Arithmetik an der A7, Würzburg, June 2017
  8. Three examples of hypertranscendental ordinary Dirichlet series, Aspects of Universality, Würzburg, June 2017